Doctor insights on:
Usually goes away: Normal newborn jitteriness which is characterized by trembling with crying, usually goes away on its own by 1-2 months of age. Jitteriness that cannot be stopped by sucking or persists beyond 2 months of age could indicate abnormal jitteriness, in addition, newborns within the first 24 hours of life could have jitteriness due to hypoglycemia. ...Read moreSee 1 more doctor answer
Yes it can: It depends on u age.Get a more detailed answer ›
Zoloft (sertraline) and Anxiety: Every med can cause side effects from mild serious or rare. Zoloft (sertraline) can cause that if started at higher dose and not sure if there are other meds taken with that.Best will be to discuss with your doctor about adjusting the dose and please make sure don't miss dose of zoloft (sertraline) that can also contribute to agitation and irritability all the best. ...Read moreSee 2 more doctor answers
Too much adrenaline!: Fight or flight, anger or fear, when these responses produce adrenaline but we are not really in danger, the body has to get rid of the adrenaline and dumps it into the stomach where it mixes with stomach enzimes and creates gastrointestinal disturbances. You can treat the negative symptoms with medication or learn to think in a healthy way and not get your adrenaline going in first place. ...Read more
I went to dr yesterday and was giving a breathing treatment. It made me jittery and i'm still having a very fast heart rate. Is this normal?
Yes: It should resolve over today, but you should avoid coffee, smoking, alcohol and other stimulants. Broncho-dilators do have adrenaline-like effects on your nervous system. It is unusual for those effects to last more than a day. Relax as best you can. Then check back with your doctor if you have to. ...Read more
Yes. Anti-: depressants, even atypical ones, have side effect profiles that include these two symptoms. Other problem s.e.'s are sleeplessness, agitation, headaches, irritability, restlessness, even psychosis, if lest unattended. Consult with your prescribing MD to eliminate other causes. ...Read more
Sudden heart palps, tightness in chest, nausea, irritable, rapid breathing, Dry cough. Panic/anxiety attacks?
Possible panic: attacks. Please see your doc to rule out or identify medical conditions. After that consider seeing a clinical psychologist who specializes in treating panic attacks. Lots of reason to be hopeful. Peace and good health. ...Read more
White jacket hi BP: If you are anxious in the doctor's office, it will raise the blood pressure and make for an unreliable reading; people have been treated unnecessarily for what we call "white jacket syndrome". A savvy physician knows when to suspect this and how to determine whether it really needs to be treated. Nobody knows for sure to what extent chronic anxiety feeds into real hypertension. ...Read moreSee 1 more doctor answer
Possibly so: Trouble sleeping, as well as vivid and unusual dreams can occur when taking Inderal (propranolol). Worsening of depression can also be a side effect. Other medications and underlying medical conditions may interfere with sleep. You list being on Klonopin - is that being prescribed for anxiety? Persistent mood and anxiety symptoms impair one's ability to sleep, as well as the quality of sleep. Hope this helps. ...Read moreSee 1 more doctor answer